| Model Number |
N/A |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the proximal screw backed out from the proper position approximately one (1) month post-op.No revision is planned.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products - ann, proximal humerus, left, ø 7x160mm item#: 47-2496-161-07 lot#: 3109971; torque limiting handle item#: 27923 lot#: unknown.Report source - foreign - japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.As no product was returned, visual and dimensional evaluations could not be performed.A review of the device history record identified no deviations or anomalies during manufacturing.Devices are used for treatment.No surgical notes were provided.Based on the investigation it could be assumed that further possible contributing factors to the migration of the screw might be multifactorial related to either patient condition, behaviour or implantation procedure.If and to what extent any of these aspects may have influenced the migration of the screw remains unknown.The investigation also considered whether the design limitation of the corelock mechanism could be a potential contributing factor.However, further biomechanical testing identified that the product performance is in an acceptable range in comparison with legally marketed similar devices.In conclusion, as the cause may be multifactorial an exact root cause could not be identified for the migration of the screw.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.